Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 17, 2012, 2:45 PM EDT for Morgan County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 17, 2012, 2:45 PM EDT (18:45 UTC)
- Expired
- May 17, 2012, 3:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
County Morgan County, GA
The radar
The Atlanta radar (KFFC), 108 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 257 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1197 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- -26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
656
WWUS82 KFFC 171845
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT THU MAY 17 2012
GAZ037-049-050-171930-
245 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OCONEE...MORGAN AND GREENE COUNTIES UNTIL 330 PM EDT...
AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WRAYSWOOD...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
OCONEE...MORGAN AND GREENE COUNTIES THROUGH 330 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE WRAYSWOOD...FARMINGTON...
SALEM...MADISON...APALACHEE AND BOSTWICK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3350 8350 3368 8361 3376 8355 3379 8333
3370 8324
TIME...MOT...LOC 1846Z 061DEG 9KT 3374 8330
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 17, 1:45 PM EDT, 1 hour earlier.
Area forecast discussion, May 17, 1:45 PM EDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 145 PM EDT THU MAY 17 2012 .PREV DISCUSSION... SHORT TERM /TODAY THROUGH FRIDAY/... /ISSUED 411 AM EDT THU MAY 17 2012/ THE REMNANTS OF THE COLD FRONT REMAIN AS A WEAK BOUNDARY ACROSS THE SOUTHEAST PORTION OF THE CWA WHILE THE UPPER LEVEL TROUGH REMAINS ALIGNED OVER THE CWA. THE TROUGH AXIS WILL SLIDE EASTWARD TODAY TO THE SOUTHEAST PART OF THE CWA AND NAM...GFS AND ECMWF ARE ALL SIMILAR IN DEVELOPING AN UPPER LEVEL LOW OVER EAST GA AND SC. THIS TROUGH WILL ALLOW SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON TO BE FOCUSED ACROSS EASTERN GEORGIA...WITH THE BEST CHANCES ACROSS THE SOUTHEAST PORTION OF THE CWA. STORMS ARE STILL POSSIBLE ACROSS THE MOUNTAINS WITH OROGRAPHIC LIFT. THINK THE MET POPS ARE TOO HIGH FOR TODAY BUT THE MAV POPS TOO LOW...SO FORECAST IS SOMEWHERE IN THE MIDDLE. WITH MUCAPE VALUES NEAR 2000 J/KG THIS AFTERNOON CANNOT COMPLETELY RULE OUT AN ISOLATED SEVERE STORM AND SPC HAS INCLUDED THE EASTERN PORTIONS OF THE CWA IN A 5 PERCENT AREA FOR WIND AND HAIL. WITH LITTLE LOW LEVEL AND DEEP LAYER SHEAR...EXPECT SUMMERLIKE STORMS. SFC HIGH PRESSURE WILL BUILD INTO THE CWA FROM THE NORTH TONIGHT AS A SFC RIDGE MOVES OVER THE MID ATLANTIC. UPPER LEVEL TROUGH AXIS FINALLY SHIFTS EAST OF THE CWA ON FRIDAY. THIS...COMBINED WITH THE SFC RIDGE WILL DECREASE THE RAIN CHANCES FOR FRIDAY. SHOWERS AND THUNDERSTORMS ARE LIMITED TO A SLIGHT CHANCE FRIDAY AFTERNOON AND MAINLY ACROSS THE FAR NORTH AND SOUTH PORTIONS OF THE CWA. INSTABILITY IS WEAKER ON FRIDAY WITH MUCAPE VALUES BARELY REACHING 1000 J/KG. WITH LESS INSTABILITY AND CONTINUED WEAK SHEAR...LESS OF A CHANCE OF A STRONG STORM ON FRIDAY. LEANED TOWARD A MAV/MET BLEND FOR TEMPS...BUT DID HAVE TO MAKE SOME MINOR ADJUSTMENTS...PARTICULARLY ADJUSTING THE MAX TEMPS DOWN AT RMG THAT HAVE BEEN AROUND 3 DEGREES TOO WARM LATELY IN THE MAV AND MET GUIDANCE. 11 LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... /ISSUED 411 AM EDT THU MAY 17 2012/ THE LONG TERM CONTINUES WITH THE UPPER TROUGH PATTERN AT THE BEGINNING OF THE PERIOD. REMNANTS OF A FRONTAL BOUNDARY LINGER ACROSS CENTRAL GEORGIA WITH A MOIST EASTERLY FLOW. LOOKS LIKE A COUPLE OF SHORT WAVES MOVE ALONG THE BOUNDARY...BUT DYNAMICS REMAIN WEAK OVER THE CWA. SO HAVE KEPT LOW POPS MAINLY ACROSS THE EAST CENTRAL AREA THROUGH THE WEEKEND. BOTH GFS AND ECMWF GIVE SOME VARIATION OF AN UPPER TROUGH THROUGH THE REMAINDER OF THE PERIOD. BY TUESDAY A FRONT SHOULD BE PUSHING INTO THE CWA. WITH LITTLE CONSISTENCY IN THE PATTERN...HAVE HELD ON TO SLIGHT CHANCE OR LOW CHANCE POPS ACROSS THE CWA FOR THE REST OF THE EXTENDED. 41 && .AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED TO PREDOMINATE THROUGH THE FORECAST PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE 06Z TO 14Z...ESPECIALLY IN AREAS THAT RECEIVE PRECIPITATION. WINDS WILL BE SOMEWHAT VARIABLE BETWEEN NORTH AND EAST AROUND 7KT OR LESS THROUGH 06Z...BECOMING MORE CONSISTENTLY EAST AFTER 06Z...AND INCREASING TO 8-12KT BY 15Z. ISOLATED TO SCATTERED CONVECTION IS EXPECTED...MAINLY ACROSS SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 85 60 82 57 / 20 20 10 5 ATLANTA 84 62 81 60 / 20 20 10 5 BLAIRSVILLE 78 55 78 53 / 20 20 20 10 CARTERSVILLE 84 57 83 54 / 10 10 10 10 COLUMBUS 87 63 84 61 / 10 10 10 5 GAINESVILLE 83 60 81 58 / 20 20 10 10 MACON 87 60 83 59 / 20 20 10 5 ROME 86 58 84 56 / 5 10 10 10 PEACHTREE CITY 84 57 82 55 / 10 10 10 5 VIDALIA 85 65 82 64 / 40 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 17, 10:45 AM EDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 AM EDT THU MAY 17 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-180845- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1045 AM EDT THU MAY 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. .SYNOPSIS... A WEAK FRONTAL BOUNDARY STRETCHING FROM THE CENTRAL SECTIONS OF THE CAROLINAS INTO CENTRAL GEORGIA WILL BE THE MAIN FOCUS FOR THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THE THUNDERSTORMS WILL BE BRIEF HEAVY RAIN AND OCCASIONAL LIGHTNING. THE MOST LIKELY LOCATION FOR THUNDERSTORMS THROUGH THE AFTERNOON IS EAST OF A LINE FROM CORDELE TO MACON TO WARRENTON. LATER THIS AFTERNOON AND EVENING THE THUNDERSTORM CHANCES WILL EXPAND WEST...BUT WILL REMAIN GENERALLY ALONG AND EAST OF A CALHOUN TO ATLANTA TO COLUMBUS LINE. .DISCUSSION... A WEAK FRONTAL BOUNDARY REMAINS ACROSS CENTRAL GEORGIA TODAY. THIS WILL HELP TRIGGER SHOWERS AND SCATTERED THUNDERSTORMS OVER THE AREA. CAPE VALUES ARE EXPECTED TO INCREASE INTO THE 1500 TO 2000 J/KG RANGE ACROSS THE AREA THIS AFTERNOON BUT SHEAR SHOULD REMAIN WEAK. ISOLATED STORMS COULD BECOME STRONG...BUT STORMS ARE EXPECTED TO STAY BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS MAINLY FOR PORTIONS OF EAST CENTRAL GEORGIA THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS MOST OF NORTH AND CENTRAL GEORGIA MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 17, 11:44 AM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 AM EDT THU MAY 17 2012
GAZ082-083-094>097-109-171615-
1144 AM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND HEAVY
RAIN IN TWIGGS...PEACH...LAURENS...BIBB...BLECKLEY...DODGE AND
HOUSTON COUNTIES UNTIL 1215 PM EDT...
AT 1141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MACON TO HARLOW...MOVING SOUTHWEST AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TWIGGS...
PEACH...LAURENS...BIBB...BLECKLEY...DODGE AND HOUSTON COUNTIES
THROUGH 1215 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE DUBLIN...RIPLEY...FITZPATRICK...DRY BRANCH...
JEFFERSONVILLE...FRANKLINTON...WESLEYAN...ARKWRIGHT...CROSS
KEYS...PAYNE CITY...MACON...DUDLEY...DANVILLE...HARLOW AND MONTROSE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3228 8303 3245 8351 3265 8383 3269 8377
3269 8372 3273 8381 3294 8371 3289 8365
3289 8360 3287 8358 3287 8357 3273 8330
3259 8323 3265 8309 3258 8288
TIME...MOT...LOC 1543Z 023DEG 9KT 3282 8366 3266 8340
3253 8302Special weather statement, May 17, 12:40 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1240 PM EDT THU MAY 17 2012 GAZ093-095-105-171730- 1240 PM EDT THU MAY 17 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN MACON...DOOLY AND HOUSTON COUNTIES UNTIL 130 PM EDT... AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GROVE PARK...MOVING SOUTHWEST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SOUTHEAST MACON...NORTH DOOLY AND SOUTHWEST HOUSTON COUNTIES THROUGH 130 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOSS OAK...GROVE PARK...ELKO...HENDERSON...UNADILLA...FIVE POINTS AND PINEHURST. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3216 8375 3228 8398 3243 8379 3236 8367 TIME...MOT...LOC 1640Z 032DEG 7KT 3237 8376
Special weather statement, May 17, 1:44 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
144 PM EDT THU MAY 17 2012
GAZ104>106-171845-
144 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 245 PM EDT...
AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINEHURST...MOVING SOUTH AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER...CRISP AND DOOLY COUNTIES THROUGH 245 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE PINEHURST...DOOLING...BYROMVILLE...
LILLY...VIENNA...DRAYTON...RICHWOOD...EAST CRISP...CORDELE...FORT
EARLY...GEORGIA VETERANS MEMORIAL STATE PARK...WENONA...RAINES AND
COBB. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3186 8393 3187 8394 3191 8394 3191 8402
3192 8403 3227 8392 3224 8369 3183 8367
TIME...MOT...LOC 1745Z 011DEG 12KT 3216 8381Special weather statement, May 17, 2:32 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT THU MAY 17 2012
GAZ104-171915-
232 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 MPH
WINDS IN SUMTER COUNTY UNTIL 315 PM EDT...
AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HUNTINGTON MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LAMAR...HUNTINGTON...DESOTO...AMERICUS...MADDOX...
LESLIE...SUMTER AND CROXTON CROSSROADS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3190 8436 3210 8424 3204 8404 3191 8407
3191 8432 3191 8433 3189 8434
TIME...MOT...LOC 1832Z 019DEG 2KT 3198 8417Special weather statement, May 17, 2:43 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 PM EDT THU MAY 17 2012
GAZ080-171930-
243 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TAYLOR COUNTY UNTIL 330 PM EDT...
AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF BUTLER...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TAYLOR COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE MAUK...CHARING AND BUTLER. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3246 8441 3251 8444 3268 8429 3265 8418
3243 8421
TIME...MOT...LOC 1843Z 022DEG 4KT 3264 8427Special weather statement, May 17, 2:45 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT THU MAY 17 2012
GAZ037-049-050-171930-
245 PM EDT THU MAY 17 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OCONEE...MORGAN AND GREENE COUNTIES UNTIL 330 PM EDT...
AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WRAYSWOOD...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
OCONEE...MORGAN AND GREENE COUNTIES THROUGH 330 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE WRAYSWOOD...FARMINGTON...
SALEM...MADISON...APALACHEE AND BOSTWICK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3350 8350 3368 8361 3376 8355 3379 8333
3370 8324
TIME...MOT...LOC 1846Z 061DEG 9KT 3374 8330The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:04 PM EDT | Special Weather Statement | FFC | Pulaski | 41 min |
| May 16, 8:10 PM EDT | Special Weather Statement | FFC | Greene | 50 min |
| May 16, 8:26 PM EDT | Special Weather Statement | FFC | Dooly | 49 min |
| May 16, 8:44 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 61 min |
| May 16, 8:52 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| May 16, 9:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 59 min |
| May 16, 10:19 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| May 16, 11:12 PM EDT | Special Weather Statement | FFC | Crisp | 48 min |
| May 17, 11:44 AM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Twiggs | 31 min |
| May 17, 12:40 PM EDT | Special Weather Statement | FFC | Dooly | 50 min |
| May 17, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 46 min |
| May 17, 1:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 61 min |
| May 17, 2:32 PM EDT | Special Weather Statement | FFC | Sumter | 43 min |
| May 17, 2:43 PM EDT | Special Weather Statement | FFC | Taylor | 47 min |
| May 17, 3:23 PM EDT | Special Weather Statement | FFC | Morgan | 67 min |
| May 17, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 26 min |
| May 17, 3:59 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 31 min |
| May 17, 4:50 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Jefferson, Madison and 3 more | 25 min |
| May 17, 5:37 PM EDT | Special Weather Statement | FFC | Baldwin, Jefferson, Johnson, Wilkinson | 53 min |
| May 17, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 41 min |
| May 17, 6:14 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 46 min |
| May 17, 6:24 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 51 min |
| May 17, 6:31 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Emanuel, Laurens, Montgomery, Treutlen and 1 more | 44 min |
| May 17, 6:34 PM EDT | Special Weather Statement | FFC | Gilmer | 41 min |
| May 17, 6:45 PM EDT | Special Weather Statement | FFC | Taylor | 45 min |
| May 17, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 40 min |
| May 17, 7:14 PM EDT | Special Weather Statement | FFC | Forsyth | 46 min |
| May 17, 7:38 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| May 17, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 48 min |
| May 17, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Sumter, Webster | 44 min |
| May 17, 7:53 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.